MathSciNet Relay Station
MathSciNet bibliographic data
MR890239 (88d:05058) 05C15
Duffus, D.; Sands, B.; Woodrow, R. E. On the chromatic number of the product of graphs. J. Graph Theory 9 (1985), no. 4, 487–495.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement